MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 22GX1

Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 22GX1
Catalog Number DYNDSBCN22G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this is the 2nd time this account has encountered needle sticks with these safety needles" and "they decided to give them a try again last month and immediately had another finger stick.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline blood collection needle that was causing needle sticks during use; according to the customer, when attempting to close the safety needle after the needle was used on a patient, the phlebotomist was "stuck." the customer reported labs were drawn after the incident "to check for diseases," and did not report any positive results from the labs, serious injury, medical intervention, or follow up care related to the reported incident.At this time, a sample(s) was not received for investigation; however, a lot number/serial number was recorded, and the investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo; the cause was unconfirmed, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SAFETY BLOOD COLLECTION NEEDLE 22GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50803422
Report Number1417592-2026-43472
Device Sequence Number20995909
Product Code FMI
UDI-Device Identifier30193489007880
UDI-Public30193489007880
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDSBCN22G
Device Lot Number31823100001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown